zbMATH — the first resource for mathematics

The central limit theorem for geodesic flows on \(n\)-dimensional manifolds of negative curvature. (English) Zbl 0283.58010

37D99 Dynamical systems with hyperbolic behavior
28D05 Measure-preserving transformations
53C20 Global Riemannian geometry, including pinching
60F05 Central limit and other weak theorems
Full Text: DOI
[1] S. N. Bernstein, Sur l’éxtension du théorème limite du calcul des probabilités aux sommes de quantitiés dépendantes, Math. Ann.97 (1926), 1–59. · JFM 52.0517.03 · doi:10.1007/BF01447859
[2] R. Bowen,Markov partitions for axiom Adiffeomorphisms, Amer. J. Math.92 (1970), 725–747. · Zbl 0208.25901 · doi:10.2307/2373370
[3] R. Bowen,Symbolic dynamics for hyperbolic flows (to appear). · Zbl 0336.58009
[4] W. Feller,An introduction to probability theory and its applications, Vol. 1, New York. · Zbl 0077.12201
[5] B. M. Gurevič,The structure of increasing decompositions for special flows, Theor. Probability Appl.10 (1965), 627–654, MR35 #3034. · doi:10.1137/1110077
[6] I. A. Ibragimov,Some limit theorems for stationary processes, Theor. Probablity Appl.7 (1962), 349–382. · Zbl 0119.14204 · doi:10.1137/1107036
[7] V. P. Leonov,On the dispersion of time-dependent means of a stationary stochastic process, Theor. Probability, Appl.6 (1961), 87–93. · Zbl 0128.12701 · doi:10.1137/1106007
[8] W. Parry,Intrinsic Markov chains, Trans. Amer. Math. Soc.112 (1964), 55–66. · Zbl 0127.35301 · doi:10.1090/S0002-9947-1964-0161372-1
[9] M. Ratner,Central limit theorem for Anosov flows on three-dimensional manifolds, Soviet Math. Dokl.10 (1969). · Zbl 0292.60052
[10] M. Ratner,Invariant measure with respect to an Anosov flows on a three-dimensional manifold, Soviet Math. Dokl.10 (1969). · Zbl 0188.26602
[11] M. Ratner,Markov partitions for Anosov flows on n-dimensional manifolds (to appear). · Zbl 0269.58010
[12] Y. G. Sinai,The central limit theorem for geodesic flows on manifolds of constant negative curvature, Soviet Math. Dokl.1 (1960), 938–987. · Zbl 0129.31103
[13] Y. G. Sinai,Markov partitions and C-diffeomorphisms, Functional. Anal. Appl.2 (1968), 64–89. · Zbl 0182.55003 · doi:10.1007/BF01075361
[14] Y. G. Sinai,Gibbs measures in ergodic theory, Uspehi Mat. Nauk (4)27 (1972), 21–63. · Zbl 0246.28008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.